Alert archive / Illinois / Flash Flood Warnings in 2013

Flash Flood Warning 26, NWS St. Louis, MO

June 15, 2013Brown County, Illinois

NWS St. Louis, MO issued this flash flood warning at Jun 15, 2013, 7:29 PM CDT for Brown County, Illinois. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2013, 7:29 PM CDT (00:29 UTC)
Expired
Jun 16, 2013, 1:30 AM CDT
In force
6 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

County Brown County, IL

The radar

The Lincoln radar (KILX), 114 km from the middle of the area, began a volume at 00:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 7:33 PM CDTFLASH FLOODMount Sterling, ILBROWN COUNTY EMA REPORTS WATER OVER HIGHWAY 24 WEST OF MOUNT STERLING AND ON IL 99 SOUTH OF MOUNT STERLING. ALL ROADS STILL PASSABLE.
Jun 15, 7:48 PM CDTFLASH FLOOD2 S Mount Sterling, IL4.2 INCHES OF RAIN SINCE 6...15 PM CDT.
Jun 15, 9:15 PM CDTHEAVY RAIN 4.852 S Mount Sterling, ILRAINFALL TOTAL SINCE 615 PM.
Jun 15, 11:00 PM CDTFLASH FLOOD4 Ssw Mount Sterling, IL*** 1 FATAL *** A CAR WAS SWEPT OFF COUNTY ROAD 550N APPROXIMATELY 1.5 MILES WEST OF HIGHWAY 107...WHEN ATTEMPTING TO DRIVE THROUGH AN ESTIMATED TWO FEET OF FLOWING WATER...A TWO YEAR OLD STRAPPED IN THE BACK SEAT DROWN WHILE THE DRIVER WAS ABLE TO ESCAPE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 0.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2013-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 371 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2013-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 90 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
371 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
1427 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
90 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

602 
WGUS53 KLSX 160029
FFWLSX
ILC009-160630-
/O.NEW.KLSX.FF.W.0026.130616T0029Z-130616T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
729 PM CDT SAT JUN 15 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BROWN COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 130 AM CDT SUNDAY

* AT 728 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR INDICATED RAINFALL AMOUNTS OF 2 TO 4 INCHES     
  HAVE OCCURRED ALREADY THIS EVENING. ADDITIONAL RAINFALL AMOUNTS OF 
  1 TO 3 INCHES ARE EXPECTED THIS EVENING.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  BUCKHORN AND MOUNT STERLING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 4008 9070 4008 9067 4005 9067 4003 9065
      4003 9060 3999 9060 3998 9051 3997 9051
      3990 9055 3988 9058 3984 9058 3985 9092
      4011 9091 4011 9070

$$

CVKING
1 follow-up statement
577 
WGUS73 KLSX 160227
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
927 PM CDT SAT JUN 15 2013

ILC009-160630-
/O.CON.KLSX.FF.W.0026.000000T0000Z-130616T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BROWN IL-
927 PM CDT SAT JUN 15 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR BROWN COUNTY UNTIL 130
AM CDT...

AT 924 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
RAINFALL WAS GRADUALLY TAPERING OFF ACROSS BROWN COUNTY...BUT STORM 
SPOTTERS HAVE REPORTED 4 TO 5 INCHES OF RAINFALL HAS OCCURRED THIS 
EVENING FROM THE STRONG TO SEVERE THUNDERSTORMS. ADDITIONAL RAINFALL 
AMOUNTS OF LESS THAN AN INCH CAN BE EXPECTED THROUGH MIDNIGHT. 

RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING ACROSS 
BROWN COUNTY. MANY ROADS ARE IMPASSIBLE DUE TO HIGH WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

&&

LAT...LON 4008 9070 4008 9067 4005 9067 4003 9065
      4003 9060 3999 9060 3998 9051 3997 9051
      3990 9055 3988 9058 3984 9058 3985 9092
      4011 9091 4011 9070

$$

CVKING

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 6:19 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, Jun 15, 6:19 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
619 PM CDT SAT JUN 15 2013

.SHORT TERM...(THROUGH TONIGHT)
ISSUED AT 150 PM CDT SAT JUN 15 2013

FOCUS TONIGHT WILL ONCE AGAIN BE POPS.

A LOT OF UNCERTAINTY REMAINS WITH HOW TSRA WILL EVOLVE THIS
AFTERNOON AND INTO TONIGHT. MUCH OF THE PLAINS REGION AND MIDWEST
ARE SCATTERED WITH NUMEROUS SFC BOUNDARIES...S/W...MCV/S OR UPPER
LOW CENTERS...NOT TO MENTION THE ONGOING CONVECTION. THE LATEST MDL
GUIDANCE ONLY SEEMS TO COMPLICATE THE ISSUE WITH A VARIETY OF SOLNS
AND NONE SEEM TO HANDLE THE CURRENT CONDITIONS VERY WELL.

THAT SAID...BELIEVE TSRA WILL CONTINUE TO DEVELOP SOMEWHERE IN THE
WRN MO/ERN KS VCTY AND MOVE NEWD LATE THIS AFTERNOON AND INTO THE
EVENING. BELIEVE MAIN FOCUS FOR TSRA WILL BE LATE THIS EVENING AND
OVERNIGHT AS THE CDFNT PUSHES EWD INTO THE REGION...SUPPORTED BY ONE
S/W OVER ERN NEB AND ANOTHER CURRENTLY OVER OK THAT FINALLY BREAKS
DOWN THE UPPER RIDGE. MDLS PROG K INDEX VALUES OF 40C OR HIGHER
OVERNIGHT ACROSS MUCH OF THE AREA. WITH A E-W ORIENTED SFC BOUNDARY
AND A SWLY TO WLY LLJ...TRAINING CELLS CAPABLE OF PRODUCING VERY
HEAVY PRECIP MAY BE POSSIBLE. GIVEN UNCERTAINTY IN STORM EVOLUTION
THIS AFTERNOON AND EVENING...DO NOT PLAN TO ISSUE A FLASH FLOOD
WATCH ATTM...BUT ONE MAY BE NEEDED IF THE ABOVE SOLN MATERIALIZES.
REGARDING SVR THREAT WITH THESE TSRA...GIVEN THE LARGE CAPE PROGD BY
MDLS AND DEEP SHEAR...ANY TSRA THAT DEVELOPS ACROSS THE AREA HAS THE
POTENTIAL OF BECOMING SVR. BELIEVE MAIN THREAT WILL BE DAMAGING
WINDS BASED ON PROGD LINEAR HODOGRAPHS. HOWEVER...ANY CELLS THAT CAN
REMAIN DISCRETE AND FORM ON/NEAR A SFC BOUNDARY...SHEAR PROFILE MAY
BE AUGMENTED ENUF TO SUPPORT SUPERCELL STRUCTURES.

AS FOR TEMPS...USED A BLEND OF MOS GUIDANCE WITH SOLNS IN CLOSE
AGREEMENT.

TILLY

.LONG TERM...(SUNDAY THROUGH NEXT SATURDAY)
ISSUED AT 256 PM CDT SAT JUN 15 2013

(SUNDAY THROUGH TUESDAY)

FOCUS ON POPS CONTINUES WITH PRECIP CHANCES FOR MUCH OF THE CWA
THRU MON.

UNFORTUNATELY...POP FORECAST FOR SUN INTO MON IS VERY CONDITIONAL
ON HOW TSRA EVOLVE OVERNIGHT TONIGHT. BELIEVE THE CDFNT WILL BE
ACROSS THE MIDDLE OF THE CWA AROUND 12Z SUN WITH ONGOING TSRA
ALONG AND ON EITHER SIDE OF THE FNT. THIS FNT SHUD CONTINUE TO
SINK SWD WITH TSRA DISSIPATING DURING THE MORNING. HAVE KEPT
FAIRLY HIGH POPS ACROSS THE SRN THIRD OF THE CWA AS THE FNT SHUD
SLOW AND/OR BECOME STATIONARY ALLOWING FOR REDEVELOPMENT DURING
THE AFTERNOON. ONE QUESTION IN THIS SOLN IS THE AREA WILL BE IN
THE WAKE OF THE UPPER LEVEL S/W AS IT MOVES EWD INTO THE OHIO
VALLEY.

MDLS SUGGEST A YOUNG MCV DEVELOPING ACROSS THE PLAINS SUN...WITH
IT FOLLOWING THE FNT SEWD REACHING THE CWA LATE SUN NIGHT INTO MON
MORNING. THIS MCV SHUD HELP SPAWN TSRA ON MON AND BE E OF THE AREA
BY MON NIGHT WITH A FAIRLY STRONG SFC RIDGE BUILDING INTO THE
AREA.

WITH NW FLOW ALOFT AND A SFC RIDGE SETTLING INTO THE REGION ON
MON NIGHT...HAVE IN GENERAL TRENDED TWD THE COOLER GUIDANCE.

(WEDNESDAY THROUGH SATURDAY)

MDLS ARE IN GENERALLY GOOD AGREEMENT THRU THE EXTD WITH AN UPPER
RIDGE GRADUALLY BUILDING INTO THE REGION BY FRI. CAN NOT RULE OUT
CHANCE OF TSRA LATE THURS AND THURS NIGHT AS THE WRMFNT LIFTS NWD
THRU THE REGION. OTHERWISE...EXPECT DRY CONDITIONS. HAVE CONTINUED
COOL TREND UNTIL FRI AS RIDGE BUILDS INTO THE AREA. LATEST MDLS
ARE A LITTLE FASTER WITH THIS THAN YESTERDAY. IF THIS TREND
CONTINUES...TEMPS FOR THURS WILL NEED TO BE RAISED.

TILLY

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 615 PM CDT SAT JUN 15 2013

LARGE AREA OF RAIN WITH EMBEDDED THUNDER WILL AFFECT ALL TAF SITES
THIS EVENING. MVFR AND POSSIBLE SOME IFR CONDITIONS ARE EXPECTED
IN HEAVIER DOWNPOURS. MODELS SLOWLY SINK THE FRONT SOUTHWARD
TONIGHT...WHICH COULD KEEP SHOWERS AND STORMS AROUND ALL
NIGHT...ESPECIALLY ALONG THE I-70 CORRIDOR.

SPECIFICS FOR KSTL...
RAIN AND AT LEAST VCTS WILL AFFECT THE TERMINAL THIS EVENING...AND
PROBABLY ALL NIGHT AS A COLD FRONT SLOWLY SINKS SOUTH AND THE LOW
LEVEL JET INCREASES. MVFR CONDITIONS MAY BECOME PREDOMINANT IF
STEADY RAIN MOVES OVERHEAD.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 15, 4:16 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
416 PM CDT SAT JUN 15 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-161145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
416 PM CDT SAT JUN 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO REDEVELOP AND CONTINUE THROUGH TONIGHT
ACROSS MUCH OF THE AREA. SOME OF THE THUNDERSTORMS THIS EVENING MAY
BECOME SEVERE AND BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS...AND TORNADOES ACROSS PORTIONS OF CENTRAL AND NORTHEAST
MISSOURI...AS WELL AS WEST CENTRAL ILLINOIS. LOCALLY HEAVY
RAINFALL IS LIKELY WITH ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH MONDAY. STRONG
STORMS ARE POSSIBLE ON SUNDAY AND MONDAY.

THUNDERSTORMS ARE ALSO POSSIBLE ON THURSDAY AND THURSDAY NIGHT...
MAINLY NORTH AND WEST OF SAINT LOUIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...HEAVY
RAINFALL OR FLOODING TO THE NATIONAL WEATHER SERVICE..

TILLY

In the hours before

Local storm report, Jun 15, 6:51 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
651 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             MOUNT STERLING          39.98N  90.76W
06/15/2013  E0.88 INCH       BROWN              IL   TRAINED SPOTTER

            24 HR RAIN TOTAL OF 1.35 INCHES

&&

MILLER
Local storm report, Jun 15, 6:52 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
652 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     TSTM WND GST     4 SW EMDEN              39.76N  91.92W
06/15/2013  E50 MPH          SHELBY             MO   TRAINED SPOTTER

            SMALL LIMBS DOWN

&&

JPK
Local storm report, Jun 15, 7:08 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
708 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND GST     MONROE CITY             38.25N  90.27W
06/15/2013  M63 MPH          MONROE             IL   MESONET

            MEASURED BY UNIVERSITY OF MISSOURI AG STATION.

&&

JPK
Local storm report, Jun 15, 7:22 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
722 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     FLOOD            2 W MOUNT STERLING      39.98N  90.80W
06/15/2013                   BROWN              IL   EMERGENCY MNGR

            6 INCHES OF WATER IN A LOW SPOT ON ROUTE 24.

&&

JPK
Local storm report, Jun 15, 7:23 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
723 PM CDT SAT JUN 15 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND GST     4 W PHILADELPHIA        39.84N  91.81W
06/15/2013  E50 MPH          MARION             MO   TRAINED SPOTTER

            SMALL BRANCHES DOWN

&&

MILLER
Special weather statement, Jun 15, 7:24 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
724 PM CDT SAT JUN 15 2013

MOZ062-160115-
FRANKLIN MO-
724 PM CDT SAT JUN 15 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL FRANKLIN COUNTY UNTIL 815
PM CDT...

AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BEAUFORT...OR 6 MILES WEST OF UNION...MOVING
NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ST. CLAIR...
  UNION...
  WASHINGTON...
  VILLA RIDGE...
  GRAY SUMMIT...
  PARKWAY...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 7:27 PM CDTFlash Flood WatchLSXAdams, Brown, Calhoun, Greene, Jersey, Macoupin and 2 more9 hr
Jun 15, 7:42 PM CDTSevere Thunderstorm WarningLSXPike48 min
Jun 15, 8:18 PM CDTSevere Thunderstorm WarningLSXMadison42 min
Jun 15, 8:47 PM CDTSevere Thunderstorm WarningLSXMacoupin, Madison43 min
Jun 16, 1:35 AM CDTAreal Flood WarningLSXBrown12 hr

Nearby

Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.